# SDR UALA2011062703152

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 62,268 hours, 22,955 cycles
- Engine: Pwa PW2037
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Terminal Block
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENG START NOTICED MESSAGE SAYING LEFT ENG 655 DEGREE OVERTEMP.   FOUND SEVERAL CONNECTOR NUTS AT TERMINAL BLOCK APPROX 1 FULL TURN LOOSE.  RETORQUED AS AND ACCOMPLISHED RESISTANCE CHECK OF EACH THERMOCOUPLE.  ALL CHECKED OK.  ALL ENG STARTS NORMAL.
